# SDR CALA2022071801791

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 57,114 hours, 24,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 405751
- Condition: Cracked
- Location: Fr35/Str30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 35 STR30 RH HOLE #2 HAS OUT OF ROUND CONDITION UNABLE TO INSP FOR CRACKS REQUIRES ROTO SCAN AFTER HOLE BECOMING ROUND AND TRUE A3NB-53-3-6315 PER HAECO LCQ N/R 9294111/40111 GEN BY V892444 ER. STEP REAMED HOLE TO 0.3710IN AND VERIFIED THE HOLE IS ROUND. 15IN, FINAL DIA 0.3710 IN. ACCOMPLISH INITIAL INSP PER PART 2 OF FIRST. REPEAT INSP AT INTERVALS OF 9600FC OR 19200FH WHICHEVER PERFORMED ROTOPROBE INSP, NO CRACK FOUND. STARTING HOLE DIA 0.2 THE LATEST ECRA ON OR BEFORE 37773FC OR 83514FH WHICHEVER COMES COMES FIRST ACCOMPLISHED INTERIM REPAIR IAW PART 1 OF ECRA 5330-06967 FOR RH FR35 STR 30 HOLE #2 FOUND OUT OF ROUND IN THE ANGLE FITTING LAY ADD EMP:V061737 APPROVED PER ECRA 5330-06967, "ACCOMPLISH INITIAL INSPECTIONS AT TOMC-APPROVAL FROM SC1ELBYC COMMENT FR35 STR30RH HOLE #2 PER PART 2 OF THE LATEST REVISION OF ECRA 5330-06967 ON OR BEFORE THE AIRCRAFT REACHES 37,773 TOTAL AIRCRAFT FLIGHT CYCLES OR 83,514 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST. PERFORM REPEAT INSPECTIONS AT INTERVALS OF 9,600 FLIGHT CYCLES OR 19,200 FH''S, WHICHEVER COMES FIRST. QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
